Lemsip Max Cold & Flu Day & Night - 16 Capsules

Lemsip
In stock
£4.79
RRP £4.99
£4.79
RRP £4.99
The Product Information was written . Find out more. See less.

What are Lemsip Max Day and Night capsules?

Lemsip Max Day and Night capsules are a remedy for symptoms of cold and flu. This pack contains 12 daytime capsules and 4 night time capsules, which have slightly different formulas that help you to feel more alert in the daytime, without keeping you from getting some sleep at night. If you’re suffering with a cold or the flu, Lemsip Max can help to ease your symptoms so you can feel more like yourself and get back to the important stuff!

 

Do I have a cold?

Colds are a common illness that most people suffer with at one point or another. Colds are usually harmless and will go away within a week or two, but they can make you feel rotten until they’ve cleared up. Some of the most common symptoms of a cold include:

  • Sneezes
  • Blocked or runny nose
  • Sore throat
  • Cough
  • Fatigue
  • Headaches
  • Pressure in your head and face, which can cause pressure headaches
  • Aching muscles
  • A raised temperature
  • Loss of taste and smell

 

How will Lemsip Max Day and Night help to ease my cold and flu symptoms?

Lemsip Max Day and Night capsules contain three active ingredients, which work to ease your cold and flu symptoms. The first ingredient is paracetamol, a popular over the counter painkiller which is used to ease everyday aches and pains. Paracetamol helps to ease headaches, sore throats, and also to bring down fevers caused by cold and flu. The second active ingredient is phenylephrine, which is a decongestant. It works by reducing swelling in your nasal passages, easing congestion and relieving the pressure build up that can cause headaches. The final active ingredient is caffeine, which is a mild stimulant which helps to ease that tired, wiped out feeling you can experience throughout the day when you’re suffering with a cold or the flu. Caffeine is only included in the daytime capsules, so it shouldn’t stop you from getting some much-needed sleep at night.

 

Can I take this product if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding, you should speak to your doctor or pharmacist before taking this product so you can be sure it’s the right treatment for you at this time. Lemsip Max Day and Night should not be taken by women who have a history of pre-eclampsia.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, including those you’ve obtained without a prescription, you should speak to your doctor or pharmacist before taking Lemsip Max capsules. This especially applies if you are taking:

  • Other products which contain paracetamol. You should not take this product at the same time as any other paracetamol products
  • Depression medication called MAOIs (monoamine oxidase inhibitors), or have taken one within the past 14 days. You should not take this product if you are taking MAOIs.
  • Any other cough and cold medicines
  • Beta-blockers, which are used for high blood pressure, and leg pain caused by vascular problems or Raynaud’s syndrome
  • Tricyclic antidepressants, such as amitriptyline, protriptyline, etc.
  • Any other decongestants
  • Barbiturates, which are used to treat sleep problems or epilepsy
  • Medicines used to treat blood cholesterol (cholestyramine)
  • Medicines used to treat nausea and vomiting, e.g. metoclopramide, domperidone
  • Blood thinning drugs, e.g. warfarin
  • Digoxin and cardiac glycosides
  • Cimetidine, which is used to treat stomach acid
  • Disulfiram, which is used to treat alcoholism
  • Oral contraceptives

 

Can I drive after taking these capsules?

These capsules can sometimes cause side effects that may affect your driving, such as difficulty sleeping, restlessness, mental confusion, etc. If you experience any of these symptoms while using this product, so not attempt to drive or use any tools or machinery until you are absolutely certain that you are safe to do so.

 

How to take Lemsip Max Day and Night Capsules

  • Daytime – Take 2 of the red and yellow daytime capsules every 4 – 6 hours as needed. Do not take more than 6 red and yellow capsules within 24 hours
  • Night time – Take 2 of the blue and red night time capsules at night, if needed

Do not take more than 8 Lemsip Max Day and Night capsules within any 24-hour period. Swallow these capsules whole with a sip of water.

 

When should Lemsip Max not be used?

Lemsip Max capsules are not suitable for children under the age of 16. Do not take this product if you are allergic to paracetamol, caffeine, phenylephrine hydrochloride, or any of the other listed ingredients. Do not take this product if you:

  • Have a serious heart condition
  • Have high blood pressure or an overactive thyroid
  • Are taking depression medication called MAOIs, or have taken one within the past 14 days
  • Are taking other sympathomimetic decongestants
  • Have an enlarged prostate

You should speak to your doctor or pharmacist before taking this product if you:

  • Have Raynaud’s syndrome
  • Have diabetes mellitus
  • Have problems with your liver or kidneys
  • Have a history of stomach ulcer
  • Have non-cirrhotic liver disease
  • Have closed-angle glaucoma

 

Does this product have any side effects?

Like all medications, Lemsip Max Cold and Flu capsules can have side effects, although not everyone will experience them. These include:

  • Serious skin reactions, although these are very rare
  • Allergic reactions, e.g. skin rashes, itching, etc.
  • Blood disorders, e.g. thrombocytopenia (a reduction in blood platelets which may make you bruise or bleed more easily), pancytopenia (a reduction in white and red blood cells, agranulocytosis, leucopenia, neutropenia (a reduction in white blood cells which may make infections more likely)
  • Stomach problems, e.g. feeling sick, being sick, abdominal discomfort
  • Difficulty sleeping (insomnia), restlessness, nervousness, mental confusion
  • Difficulty sleeping which can be caused by taking caffeine before bed
  • Difficulty passing urine, especially in men

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Caffeine, Paracetamol, Phenylephrine

Ingredients

  • Red and yellow Day capsules contain:

    The active ingredients are: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg.

    The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine E127) shellac and quinoline yellow (E104).

     

    Red and blue Night capsules contain:

    The active ingredients are: paracetamol 500mg and phenylephrine hydrochloride 6.1mg.

    The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131) and erythrosine E127) shellac.

Product Data

Days Supply
2
Active Ingredient(s)
Caffeine, Paracetamol, Phenylephrine
Manufacturer
Lemsip
Quantity
16 Capsules

Do I Have Hay Fever or a Cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

What Are the Best Cold and Flu Medicines for Me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

10 Ways to Avoid Catching the Office Cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here